Request file

Review/Citation:  Janyška, J., Markl, Martin. Combinatorial differential geometry and ideal Bianchi-Ricci identities. emAdvances in Geometry. /em 2011, 11(3), 509-540. ISSN 1615-715X

Requested document:  Markl1.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Markl1.pdf
Captcha
Here. *